# SDR AMTA200301455

- Difficulty date: October 26, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 DOOR WEB STRUCTURE DAMAGED.  REPLACED WEB IAW SRM 51-40-01.  (M)
